Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 3, NWS Fort Worth, TX

January 15, 2017Bosque County, Texas

NWS Fort Worth, TX issued this tornado warning at Jan 15, 2017, 6:10 PM CST for Bosque County, Texas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 15, 2017, 6:10 PM CST (00:10 UTC)
Expired
Jan 15, 2017, 6:45 PM CST
In force
35 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Bosque County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 84 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 6:16 PM CSTTSTM WND DMGClifton, TXSEVERAL TREES DOWN IN THE CITY OF CLIFTON ON SH219 AND SH6.
Jan 15, 6:20 PM CSTTSTM WND DMGClifton, TXDELAYED REPORT - NWS METEOROLOGIST REPORTS SEVERAL ROOFS/MOBILE HOMES DAMAGED IN CLIFTON AT THE INTERSECTION OF HWY 6 AND PECAN STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 1:39 AM CSTSevere Thunderstorm WatchSPC59 days
Jan 15, 6:00 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 211 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 368 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
211 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
368 m²/s²
0-3 km storm-relative helicity
509 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

197 
WFUS54 KFWD 160010
TORFWD
TXC035-160045-
/O.NEW.KFWD.TO.W.0003.170116T0010Z-170116T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
610 PM CST SUN JAN 15 2017

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Bosque County in central Texas...

* Until 645 PM CST
    
* At 609 PM CST, a severe thunderstorm capable of producing a tornado
  was located near Clifton, moving north at 30 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* This dangerous storm will be near...
  Clifton around 625 PM CST. 
  Meridian around 640 PM CST. 

Other locations impacted by this tornadic thunderstorm include
Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3161 9762 3171 9769 3202 9769 3199 9741
      3199 9740 3198 9738 3197 9739 3194 9743
      3193 9744 3191 9740 3165 9747 3160 9757
TIME...MOT...LOC 0009Z 186DEG 28KT 3168 9759 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30
1 follow-up statement
798 
WWUS54 KFWD 160017
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
617 PM CST SUN JAN 15 2017

TXC035-160045-
/O.CON.KFWD.TO.W.0003.000000T0000Z-170116T0045Z/
Bosque TX-
617 PM CST SUN JAN 15 2017

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR
SOUTHEASTERN BOSQUE COUNTY...
    
At 617 PM CST, a severe thunderstorm capable of producing a tornado
was located near Valley Mills, or 7 miles southeast of Clifton,
moving northeast at 30 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Bosque County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3163 9751 3167 9761 3200 9748 3199 9741
      3199 9740 3198 9738 3197 9739 3194 9743
      3193 9744 3191 9740 3165 9747
TIME...MOT...LOC 0017Z 205DEG 28KT 3170 9749 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jan 15, 4:43 PM CST, 1 hour 27 minutes earlier.

Area forecast discussion, Jan 15, 4:43 PM CST, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
443 PM CST Sun Jan 15 2017

.UPDATE...
A quick update was done to extend the Dense Fog Advisory until 8
PM for areas along and northwest of a line from Denton to
Lampasas, excluding the western-most counties where precipitation
has helped mix out the fog. Areas in the advisory will see
improvement early this evening as precipitation moves in from the
west and the warm front moves lifts northwestward through the
region. Otherwise, we still expect to see an uptick in convection
across the western third of the region over the next few hours. A
few storms may be capable of becoming severe, with large hail,
damaging winds and possibly a few tornadoes.

30

&&

.AVIATION...

/ISSUED 1232 PM CST Sun Jan 15 2017/
Fog has reduced acceptance rates throughout the region this
morning. But a northwestward advancing warm front, just east of
our TAF sites at midday, should soon improve visibility above the
LIFR category. The window to clear the backlog will be small as
scattered thunderstorms approach from the south later this
afternoon. In addition, widespread convection across West Texas
will begin disrupting traffic to/from the west. The north-south
extent of this activity will likely require NW/SW arrivals to be
redirected through the Bonham and Cedar Creek cornerposts,
respectively. A strong/severe storm could be among the initial
cells, but the stronger activity will arrive with the main line
from the west, still on schedule for 06-09Z (midnight-3am CST)
along the I-35 corridor.

Southwesterly surface flow and VFR conditions will ensue in time
for the morning push Monday. Westerly winds on Monday should be of
insufficient speed to create any crosswind issues. A cold front
will arrive toward the end of DFW's TAF, and the wind shift has
been introduced with this TAF package.

25

&&

.PREV DISCUSSION... /ISSUED 321 PM CST Sun Jan 15 2017/

Water vapor imagery shows the powerful upper low across far West
Texas this afternoon. This feature is spreading strong forcing for
ascent across most of Texas at this time and regional radar shows
an expansive area of showers and thunderstorms from the Panhandle
south into the Big Bend. Farther east...strong low level warm
advection has aided in the development of showers and a few
thunderstorms across parts of the Hill country northward into
Oklahoma.

At the surface...a warm front is slowly retreating northward but
will begin to accelerate as the upper low gets closer later this
evening. The boundary is currently located from south of
Sweetwater to near Waco then extends northeast to near Sulphur
Springs. South of the boundary...temperatures have warmed into the
low/mid 60s and visibilities have improved...while north of the
boundary temperatures are generally in the 50s with areas of dense
fog persisting. Visibilities will improve across the remainder of
the area this evening as the warm front continues north.

Through the remainder of the afternoon into the early evening we
will continue to watch the northward advancement of the front and
the expanding warm sector. Dewpoints have climbed into the
mid/upper 60s across our southeastern counties which is several
degrees higher than some of the guidance was indicating resulting
in a little more surface based instability. As we go through the
next 2-4 hours...low level wind fields will continue to strengthen
with the approach of the upper low. This should result in an
uptick in convective activity ahead of the main line from the Hill
Country northward into North Texas. We're already seeing some
indication of this on radar and the trend is expected to continue.
A few of the cells in the warm sector have shows some signs of
rotation and this will be the primary concern in the short term.
Any robust updrafts that can develop in the warm air will have the
potential to rotate and could produce a brief fast moving tornado.
This threat will be highest south of I-20 through early evening.

Later tonight...as stronger forcing spreads eastward...the line of
thunderstorms across West Texas will enter our area. Given the
strength of the wind fields associated with the upper
trough...there will be a threat for damaging winds with any bowing
segments. A surface low is expected to track across our northwest
counties closer to midnight on the northern end of the more
intense convection. This will effectively keep the low level flow
backed to the east of the main line. This will continue to result
in a favorable shear profile for embedded tornadoes within the
line. Any discrete activity ahead of the line will also have the
potential to rotate. North of the warm front...elevated convection
will be possible with lightning and small hail being the main
threats.  The main limiting factor to a more widespread severe
weather threat and tornado threat will be the limited surface
based instability. So while the potential is there...the overall
threat is lower than if we had more available instability. We will
continue to monitor for any mesoscale changes through the
evening.

Other than the severe threat...there will also be a threat for
locally heavy rainfall with storms moving quickly to the north and
the overall line moving east through the night. Widespread
rainfall amounts of 1 to 2 inches can be expected although there
could be some localized amounts in excess of 2 inches in a short
period of time.

The main line of storms should be entering our western areas
between 7-9 pm this evening and along the I-35 corridor by around
midnight. With the main upper trough pulling off to the
northeast...this will tend to take the best forcing with it. The
line may weaken some as it pushes east of the I-35 corridor with
the best rain chances across our eastern counties after midnight.

The line of convection will be east of the area Monday morning
with a Pacific front moving through and westerly winds in place
through much of the day. By evening...a shot of cooler continental
air will move into the region. This front will also stall out to
the south of the area with warm moist air streaming north over the
cooler surface air. This will result in continued cloudy
conditions and several chances for additional rainfall through mid
week...mainly south of Interstate 20. There is still some
disagreement among the models with the handling of a slow moving
upper trough during the mid/late week timeframe. This results in
low confidence with respect to PoPs both Wednesday and Thursday.

Another strong storm system may swing through the Southern Plains
next weekend but moisture appears to be much more limited with
this system.  We'll continue to monitor this potential.

Dunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  68  43  59  45 / 100  10   0   5  20
Waco                56  72  46  57  46 /  90  20  10  30  40
Paris               59  67  44  57  43 /  90  50  10   5  20
Denton              51  65  39  56  41 / 100   5   0   5  20
McKinney            56  66  41  57  42 / 100  20   0   5  20
Dallas              58  69  44  59  46 / 100  20   0   5  20
Terrell             59  68  45  59  45 / 100  30  10  10  20
Corsicana           60  70  48  61  47 / 100  40  10  20  40
Temple              57  71  47  56  46 /  90  20  20  50  50
Mineral Wells       47  66  38  56  41 / 100   5   0  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Dense Fog Advisory until 8 PM CST this evening for TXZ102-103-
117-118-130>133-141>144-156-157.

&&

58/30
Hazardous weather outlook, Jan 15, 4:48 PM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
448 PM CST SUN JAN 15 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-161215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
448 PM CST SUN JAN 15 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.
A DENSE FOG ADVISORY IS IN EFFECT UNTIL 8 PM FOR AREAS ALONG AND
NORTHWEST OF A LINE FROM DENTON TO LAMPASAS BUT SOUTHEAST OF A LINE
FROM JACKSBORO TO CISCO. AREAS OF DENSE FOG WILL REDUCE VISIBILITY TO
LESS THAN 1/4 MILE AT TIMES. OUTSIDE OF THE ADVISORY...VISIBILITY
MAY STILL BE REDUCED TO LESS THAN A MILE IN SOME LOCATIONS. IMPROVING
CONDITIONS WILL SPREAD WESTWARD ACROSS THE REGION AS A WARM FRONT
PASSES.

THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO
TONIGHT...ESPECIALLY ACROSS CENTRAL TEXAS. THESE STORMS WILL
GENERALLY BE MOVING TOWARDS THE NORTH OR NORTHEAST. SOME OF THESE
STORMS COULD APPROACH SEVERE LIMITS WITH A THREAT FOR STRONG
WINDS...HAIL AND HEAVY RAINFALL. INSTANCES OF FLOODING MAY OCCUR IF
STORMS PERSIST OVER AN AREA. AN ISOLATED TORNADO OR TWO WILL ALSO BE
POSSIBLE.

A LARGER COMPLEX OF THUNDERSTORMS WILL MOVE WEST TO EAST ACROSS THE
REGION LATER THIS EVENING AND INTO THE OVERNIGHT HOURS. THERE IS A
RISK FOR SEVERE STORMS ACROSS ALL OF NORTH AND CENTRAL TEXAS WITH
THIS LINE...BUT THE BETTER POTENTIAL FOR SEVERE WEATHER IS ALONG AND
WEST OF I-35 AND SOUTH OF I-20. DAMAGING WINDS WILL BE THE PRIMARY
HAZARD...BUT AN ISOLATED TORNADO OR TWO AND HAIL WILL BE POSSIBLE.
IN ADDITION...HEAVY RAIN MAY RESULT IN INSTANCES OF FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ON MONDAY...THE BULK OF THE THUNDERSTORM ACTIVITY WILL BE EAST OF
THE I-35 CORRIDOR. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH
A THREAT FOR STRONG WINDS AND HAIL.

THUNDERSTORM CHANCES WILL CONTINUE TUESDAY THROUGH THURSDAY...MAINLY
ACROSS CENTRAL AND EAST TEXAS. AFTER A BREAK ON FRIDAY...
THUNDERSTORMS RETURN TO THE FORECAST ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING FOR THE
FIRST ROUND OF THUNDERSTORMS. ADDITIONAL SPOTTER ACTIVATIONS MAY ALSO
BE REQUESTED THIS EVENING AND OVERNIGHT FOR THE LINE OF
THUNDERSTORMS MOVING THROUGH THE REGION...IN PARTICULAR FOR AREAS
WEST OF I-35.

In the hours before

Special weather statement, Jan 15, 4:58 PM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
458 PM CST SUN JAN 15 2017

TXZ157-158-152330-
Coryell TX-Bell TX-
458 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CORYELL AND NORTHWESTERN
BELL COUNTIES UNTIL 530 PM CST...

At 457 PM CST, Doppler radar was tracking a strong thunderstorm over
Killeen, moving north at 40 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Killeen, Copperas Cove, Harker Heights, Gatesville, Fort Hood,
Nolanville, Fort Gates, Oglesby and South Mountain.

LAT...LON 3102 9783 3148 9782 3145 9751 3144 9750
      3100 9762
TIME...MOT...LOC 2257Z 186DEG 35KT 3109 9772

30
Special weather statement, Jan 15, 5:07 PM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
507 PM CST SUN JAN 15 2017

TXZ133-144-145-152330-
Bosque TX-Hill TX-Johnson TX-
507 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON...NORTHEASTERN
BOSQUE AND NORTHWESTERN HILL COUNTIES UNTIL 530 PM CST...

At 507 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles east of Meridian, or 11 miles north of Clifton, moving north at
40 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Cleburne, Whitney, Grandview, Blum, Covington, Lake Whitney State
Park, Cleburne State Park, Rio Vista and Morgan.

LAT...LON 3220 9761 3231 9761 3229 9711 3185 9740
      3187 9761 3219 9767
TIME...MOT...LOC 2307Z 185DEG 36KT 3194 9750

30
Special weather statement, Jan 15, 5:13 PM CST, 57 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
513 PM CST SUN JAN 15 2017

TXZ130>132-144-152345-
Bosque TX-Hood TX-Erath TX-Somervell TX-
513 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SOMERVELL...EASTERN
ERATH...NORTHWESTERN BOSQUE AND HOOD COUNTIES UNTIL 545 PM CST...

At 513 PM CST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Iredell, or 17 miles southeast of Stephenville,
moving north at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Granbury, Glen Rose, Dinosaur Valley State Park, Oak Trail Shores and
Tolar.

LAT...LON 3200 9786 3204 9807 3251 9811 3249 9766
TIME...MOT...LOC 2313Z 192DEG 38KT 3210 9795

30
Special weather statement, Jan 15, 5:38 PM CST, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
538 PM CST SUN JAN 15 2017

TXZ133-144-145-160015-
Bosque TX-Hill TX-Johnson TX-
538 PM CST SUN JAN 15 2017

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTHEASTERN BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 615 PM CST...

At 538 PM CST, Doppler radar was tracking a strong thunderstorm over
Cleburne, moving north at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Mansfield, Burleson, Cleburne, Keene, Joshua, Alvarado, Venus,
Grandview, Godley, Blum, Cross Timber, Cleburne State Park, Rio
Vista, Briaroaks and Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.

&&

LAT...LON 3220 9760 3220 9761 3255 9762 3255 9709
      3226 9709 3223 9726 3193 9734 3199 9766
TIME...MOT...LOC 2338Z 192DEG 42KT 3233 9741

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 6:14 PM CSTAreal Flood AdvisoryFWDBosque, Hill, Johnson2 hr
Jan 15, 6:22 PM CSTTornado WarningFWDBosque, Hill38 min
Jan 15, 6:23 PM CSTAreal Flood AdvisoryFWDDenton, Tarrant112 min
Jan 15, 6:26 PM CSTSpecial Weather StatementFWDDenton64 min
Jan 15, 6:53 PM CSTTornado Warning Tornado observedFWDHill, Johnson37 min
Jan 15, 7:23 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Johnson52 min
Jan 15, 7:34 PM CSTSpecial Weather StatementFWDHood, Parker, Tarrant56 min
Jan 15, 7:45 PM CSTTornado WarningFWDJohnson30 min
Jan 15, 7:50 PM CSTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant40 min
Jan 15, 8:04 PM CSTTornado WarningFWDJohnson16 min
Jan 15, 8:06 PM CSTFlash Flood WarningFWDJohnson, Tarrant3 hr
Jan 15, 8:12 PM CSTSpecial Weather StatementFWDHamilton, Lampasas, Mills63 min
Jan 15, 8:14 PM CSTTornado WarningFWDTarrant31 min
Jan 15, 8:27 PM CSTSpecial Weather StatementFWDJohnson, Tarrant18 min
Jan 15, 8:33 PM CSTTornado WarningFWDDallas, Tarrant27 min
Jan 15, 8:42 PM CSTSpecial Weather StatementFWDDallas, Denton, Johnson, Somervell, Tarrant63 min
Jan 15, 9:01 PM CSTSevere Thunderstorm WarningFWDDallas, Tarrant44 min
Jan 15, 9:11 PM CSTAreal Flood AdvisoryFWDDallas3 hr
Jan 15, 9:30 PM CSTSevere Thunderstorm WarningFWDCollin, Denton60 min
Jan 15, 9:32 PM CSTAreal Flood AdvisoryFWDCooke3 hr
Jan 15, 9:38 PM CSTAreal Flood AdvisoryFWDCollin3 hr
Jan 15, 9:51 PM CSTSpecial Weather StatementFWDCoryell24 min
Jan 15, 9:57 PM CSTFlash Flood WarningFWDDallas3 hr
Jan 15, 10:01 PM CSTFlash Flood WarningFWDEllis3 hr
Jan 15, 10:05 PM CSTSpecial Weather StatementFWDEllis, Kaufman, Navarro, Rockwall55 min
Jan 15, 10:24 PM CSTSpecial Weather StatementFWDFannin, Hunt51 min
Jan 15, 10:34 PM CSTSpecial Weather StatementFWDCoryell26 min
Jan 15, 10:50 PM CSTAreal Flood AdvisoryFWDBosque, Coryell, Hill, McLennan3 hr
Jan 15, 10:58 PM CSTSpecial Weather StatementFWDMcLennan32 min
Jan 15, 11:04 PM CSTSpecial Weather StatementFWDHenderson, Kaufman, Rains, Van Zandt56 min
Jan 15, 11:16 PM CSTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains59 min
Jan 15, 11:20 PM CSTSpecial Weather StatementFWDDelta, Hunt, Lamar55 min
Jan 15, 11:33 PM CSTSpecial Weather StatementFWDMcLennan42 min
Jan 15, 11:35 PM CSTRiver Flood WarningFWDDallas17 hr
Jan 15, 11:54 PM CSTSpecial Weather StatementFWDAnderson, Freestone, Henderson, Van Zandt66 min
Jan 16, 12:33 AM CSTRiver Flood WarningFWDDallas38 hr
Jan 16, 12:53 AM CSTAreal Flood AdvisoryFWDAnderson, Freestone, Henderson, Van Zandt3 hr
Jan 16, 12:57 AM CSTSpecial Weather StatementFWDHenderson48 min
Jan 16, 1:19 AM CSTSpecial Weather StatementFWDMilam26 min
Jan 16, 2:10 AM CSTSpecial Weather StatementFWDRobertson35 min
Jan 16, 2:43 AM CSTSpecial Weather StatementFWDNavarro32 min
Jan 16, 2:44 AM CSTDense Fog AdvisoryFWDBosque, Collin, Comanche, Cooke, Coryell, Dallas and 24 more7 hr
Jan 16, 3:45 AM CSTSevere Thunderstorm WarningFWDLeon45 min
Jan 16, 3:51 AM CSTTornado WarningFWDLeon24 min
Jan 16, 8:28 AM CSTRiver Flood WarningFWDDenton19 hr

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.